| Model Number |
1188827112 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the 27-gauge needles are supposed to lock onto the syringes and they don¿t lock.They keep spinning when they put them onto the syringe.Per additional information received on (b)(6) 2022, while administering the injection, the needle was in the patient¿s foot and because the needle couldn¿t lock on completely, the pressure from the liquid being pushed through the needle from the syringe causing the needle to be pushed off of the syringe.This resulted in the fluid that was in the syringe to spray out of the syringe instead of going inside the patient¿s foot as intended.There wasn¿t any harm done.They used a different needle they had purchased previously and there were no problems.The syringe used was a 3rd party syringe.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was produced between 18-mar-2021 and 19-mar-2021.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the parts will be inspected for damaged components and leakage in fluid pathway.The lot met all defined acceptance requirements and was released.There were 77 unused samples returned for the analysis.Visual inspection and function resting were performed on the returned samples.The reported condition cannot be confirmed upon visual inspection and functional test.The true root cause of the reported issue could not be determined based on available information.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.